Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What could be reason for recurring itching on the inner thighs and the penis skin ?

I have problem on itching in inner thighs with red ring spots and sometime light grey/white spots. And it keeps on coming back after a 2-3month or so. My sking in the area (around penis, inner thighs) have become somewhat black. I had terbinafin for 15 days as prescribed by my doc in september,2010 but the problem again started in Nov,2010,,, so I repeated the medicine for another 15 days,, and since feb I again have this problem and this time, even after repeating the medicine for 3rd time, it is still there. Apart from the terbinafin, I used onabet cream and Abzorb powder as prescribed by the doc.. I also have a problem with ithy penis skin,, and its gone all black in color,, I also observe some white patches sometime.. Whats wrong with me..??
Asked On : Fri, 6 May 2011
Answers:  3 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
its seems to be fungal infection.take treatment for 15 days to 1 month with antifungal drugs like itraconazole.consult a dermatologist.take care
Answered: Sat, 7 May 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi rupesh
u have fungal infection.
dont allow ur part to become to wet or moist.
it lead to infection again.
u should take treatment for one and half month.
itraconazole 100 daily will give good result
better to consult other skin doctor
wear loose cloths
wash ur cloth separately.
Answered: Fri, 6 May 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
Your problem seems to be due to a fungal infection which is notorious fro its recurrence. You need to get proper treatment and that too for at least six weeks continuously to get a permanent relief from this problem. Stick to the medicines regularly.
Dr. Rakhi Tayal
Answered: Fri, 6 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor